# SDR UALA2010050601542

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 29,885 hours, 11,979 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 174
- Condition: Wrong Part
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING LOG 2 FOUND FAULTY PART IN SEC 2 POS.  REPLACED AND TESTED SEC 2 PER MM, ALL PARTS OF TEST PASS WITH NO FAULTS NOTED.
